SciELO - Scientific Electronic Library Online

 
vol.17 número3Right General Fractional Monotone Approximation(i, j)- ω-semiopen sets and (i, j)- ω-semicontinuity in bitopological spaces índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.17 no.3 Temuco  2015

http://dx.doi.org/10.4067/S0719-06462015000300002 

Degenerate k-regularized (C1, C2)-existence and uniqueness families

 

Marko Kostić1

Faculty of Technical Sciences, University of Novi Sad, Trg D. Obradovića 6, 21125 Novi Sad, Serbia. marco.s@verat.net


ABSTRACT

In this paper, we consider various classes of degenerate k-regularized (C1, C2)-existence and uniqueness families. The main purpose of the paper is to report how the techniques established in a joint paper of C.-G. Li, M. Li and the author [32] can be successfully applied in the analysis of a wide class of abstract degenerate multi-term fractional differential equations with Caputo derivatives.

Keywords and Phrases: Abstract multi-term fractional differential equations, degenerate differential equations, fractional calculus, Mittag-Leffler functions, Caputo time-fractional derivatives.
2010 AMS Mathematics Subject Classification: 47D06, 47D60, 47D62, 47D99.


RESUMEN

En este artículo, consideramos varias clases de familias k-regularizadas (C1, C2)-de existencia y unicidad. El principal objetivo de este trabajo es mostrar como las técnicas establecidas en un trabajo conjunto de C.-G. Li, M. Li y el autor [27], pueden ser aplicadas satisfactoriamente en el análisis de una clase amplia de ecuaciones fracionarias multi-término degeneradas con derivadas de Caputo.


 

Nota

1 The author is partially supported by grant 174024 of Ministry of Science and Technological Development, Republic of Serbia.

References

[1] N. H. Abdelaziz and F. Neubrander, Degenerate abstract Cauchy problems, in: Seminar Notes in Functional Analysis and PDE, Louisiana State University 1991-1992.         [ Links ]
[2] R. P. Agarwal, B. de Andrade and C. Cuevas, Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations, Nonlinear Anal. 11 (2010), 3532-3554.         [ Links ]
[3] A. B. Aliev and B. H. Lichaei, Existence and non-existence of global solutions of the Cauchy problem for higher order semilinear pseudo-hyperbolic equations, Nonlinear Anal. 72 (2010), 3275-3288.         [ Links ]
[4] W. Arendt, C. J. K. Batty, M. Hieber and F. Neubrander, Vector-valued Laplace Transforms and Cauchy Problems, Birkhäuser Verlag,         [ Links ] 2001.
[5] M. K. Balaev, Higher order parabolic type evolution equations, Dokl. Akad. Nauk. Azerbaidjan 41 (1988), 7-10 (Russian).         [ Links ]
[6] E. Bazhlekova, Fractional evolution equations in Banach spaces, Ph.D. thesis, Eindhoven University of Technology, Eindhoven,         [ Links ] 2001.
[7] R. W. Carroll and R. W. Showalter, Singular and Degenerate Cauchy Problems, Academic Press, New York,         [ Links ] 1976.
[8] C. Cuevas and C. Lizama, Almost automorphic solutions to a class of semilinear fractional differential equations, Appl. Math. Lett. 21 (2008), 1315-1319.         [ Links ]
[9] C. Cuevas, M. Pierri and A. Sepulveda, Weighted S-asymptotically ω-periodic solutions of a class of fractional differential equations, Adv. Diff. Equ., vol. 2011, Article ID 584874,         [ Links ] 13 pp.
[10] R. deLaubenfels, Existence Families, Functional Calculi and Evolution Equations, Lecture Notes in Mathematics 1570, Springer-Verlag, New York,         [ Links ] 1994.
[11] R. deLaubenfels, Existence and uniqueness families for the abstract Cauchy problem, J. London Math. Soc. s2-44 (1991), 310-338.         [ Links ]
[12] G. V. Demidenko and S. V. Uspenskii, Partial Differential Equations And Systems Not Solvable With Respect To The Highest-Order Derivative, vol. 256 of Pure and Applied Mathematics Series, CRC Press, New York,         [ Links ] 2003.
[13] T. Diagana and G.M. N'Guérékata, Almost automorphic solutions to semilinear evolution equations, Funct. Differ. Equ. 13 (2006), 195-206.         [ Links ]
[14] T. Diagana and G.M. N'Guérékata, Almost automorphic solutions to some classes of partial evolution equations, Appl. Math. Lett. 20 (2007), 462-466.         [ Links ]
[15] K. Diethelm, The Analysis of Fractional Differential Equations, Springer-Verlag, Berlin,         [ Links ] 2010.
[16] M. V. Falaleev and S. S. Orlov, Continuous and generalized solutions of singular integrodifferential equations in Banach spaces, IIGU Ser. Matematika 5 (2012),         [ Links ] 62-74.
[17] A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Chapman and Hall/CRC Pure and Applied Mathematics, New York,         [ Links ] 1998.
[18] A. Favini, Perturbative methods for inverse problems on degenerate differential equations, preprint (2013), http://mathematicalanalysis.unibo.it/article/view/3422.         [ Links ]
[19] V. E. Fedorov and A. Debbouche, A class of degenerate fractional evolution systems in Banach spaces, Differential Equations 49 (2013), 1569-1576.         [ Links ]
[20] V. E. Fedorov and D. M. Gordievskikh, Resolving operators of degenerate evolution equations with fractional derivative with respect to time, Izv. Vyssh. Uchebn. Zaved. Mat. 1 (2015),         [ Links ] 71-83.
[21] V. E. Fedorov, On solvability of perturbed Sobolev type equations, St. Petersburg Math. J. 20 (2009), 645-664.         [ Links ]
[22] V. E. Fedorov, M.
Kostić, On a class of abstract degenerate multi-term fractional differential equations in locally convex spaces, Mat. Sb., submitted.         [ Links ]
[23] A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam,         [ Links ] 2006.
[24] M.
Kostić, Generalized Semigroups and Cosine Functions, Mathematical Institute SANU, Belgrade,         [ Links ] 2011.
[25] M.
Kostić, Abstract Volterra Integro-Differential Equations, Taylor and Francis Group/CRC Press/Science Publishers, Boca Raton, New York,         [ Links ] 2015.
[26] M.
Kostić, Abstract Volterra equations in locally convex spaces, Sci. China Math. 55 (2012), 1797-1825.         [ Links ]
[27] M.
Kostić, Degenerate abstract Volterra equations in locally convex spaces, Filomat, in press.         [ Links ]
[28] M.
Kostić, Degenerate multi-term fractional differential equations in locally convex spaces, Publ. Inst. Math., Nouv. Sér., submitted.         [ Links ]
[29] M.
Kostić, Hypercyclic and topologically mixing properties of degenerate multi-term fractional differential equations, Differ. Equ. Dyn. Syst. (2015), DOI: 10.1007/s12591-015-0238-x.         [ Links ]
[30] M.
Kostić, D-Hypercyclic and D-topologically mixing properties of degenerate multi-term fractional differential equations, Azerbaijan J. Math. 5 (2015),         [ Links ] 78-95.
[31] M.
Kostić, (a, k)-Regularized (C1, C2)-existence and uniqueness families, Bull. Cl. Sci. Math. Nat. Sci. Math. 38 (2013),         [ Links ] 9-26.
[32] M.
Kostić, C.-G. Li and M. Li, On a class of abstract time-fractional equations on locally convex spaces, Abstr. Appl. Anal., volume 2012, Article ID 131652, 41 pages.         [ Links ]
[33] M.
Kostić, C.-G. Li and M. Li, Abstract multi-term fractional differential equations with Riemann-Liouville derivatives, Acta Mathematica Scientia (Chinese Ser.), accepted.         [ Links ]
[34] M.
Kostić, Abstract degenerate multi-term fractional differential equations with Riemann- Liouville derivatives, Bull. Cl. Sci. Math. Nat. Sci. Math., submitted.         [ Links ]
[35] A. I. Kozhanov, On boundary value problems for some classes of higher-order equations that are not solved with respect to the highest derivative, Siberian Math. J. 35 (1994), 324-340.         [ Links ]
[36] C.-G. Li, M.
Kostić and M. Li, Abstract multi-term fractional differential equations, Krag. J. Math. 38 (2014),         [ Links ] 51-71.
[37] C. Lizama, Regularized solutions for abstract Volterra equations, J. Math. Anal. Appl. 243 (2000), 278-292.         [ Links ]
[38] C. Martinez and M. Sanz, The Theory of Fractional Powers of Operators, North-Holland Math. Stud. 187, Elseiver, Amsterdam,         [ Links ] 2001.
[39] R. Meise and D. Vogt, Introduction to Functional Analysis, Translated from the German by M. S. Ramanujan and revised by the authors. Oxf. Grad. Texts Math., Clarendon Press, New York,         [ Links ] 1997.
[40] I. V. Melnikova and A. I. Filinkov, Abstract Cauchy Problems: Three Approaches, Chapman and Hall/CRC, Boca Raton,         [ Links ] 2001.
[41] V. Obukhovskii and P. Zecca, On boundary value problems for degenerate differential inclusions in Banach spaces, Abstr. Appl. Anal. 13 (2003), 769-784.         [ Links ]
[42] I. Podlubny, Fractional Differential Equations, Academic Press, New York,         [ Links ] 1999.
[43] J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser-Verlag, Basel,         [ Links ] 1993.
[44] S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Derivatives and Integrals: Theory and Applications, Gordon and Breach, New York,         [ Links ] 1993.
[45] G. A. Sviridyuk and V. E. Fedorov, Linear Sobolev Type Equations and Degenerate Semigroups of Operators, Inverse and Ill-Posed Problems (Book 42), VSP, Utrecht, Boston,         [ Links ] 2003.
[46] G. A. Sviridyuk, Morphology of the phase space of a class of semilinear equations of Sobolev type, Vestnik Chelyabinsk. Univ. Ser. 3 Mat. Mekh. 2(5) (1999), 68-86 (Russian).
[47] G. A. Sviridyuk, O. V. Vakarina, Higher-order linear equations of Sobolev type, Dokl. Akad. Nauk. 363 (1998), 308-310 (Russian).         [ Links ]
[48] G. A. Sviridyuk and O. V. Vakarina, The Cauchy problem for a class of higher-order linear equations of Sobolev type, Differ. Uravn. 33 (1998), 1415-1424.         [ Links ]
[49] G. A. Sviridyuk and A. A. Zamyshlyaeva, The phase spaces of a class of higher-order linear equations of Sobolev type, Differ. Uravn. 42 (2006), 269-278.         [ Links ]
[50] G. A. Sviridyuk and N. A. Manakova, Regular perturbations of a class of linear equations of Sobolev type, Differ. Uravn. 38 (2002), 423-425; English transl., Differ. Equ. 38 (2002), 447-450.         [ Links ]
[51] T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-Order Abstract Differential Equations, Springer-Verlag, Berlin,         [ Links ] 1998.
[52] T.-J. Xiao and J. Liang, Abstract degenerate Cauchy problems in locally convex spaces, J. Math. Anal. Appl. 259 (2001), 398-412.         [ Links ]
[53] T.-J. Xiao and J. Liang, Higher order degenerate Cauchy problems in locally convex spaces, Math. Comp. Modelling 41 (2005), 837-847.         [ Links ]
[54] T.-J. Xiao and J. Liang, Higher order abstract Cauchy problems: their existence and uniqueness families, J. Lond. Math. Soc. 67 (2003), 149-164.         [ Links ]


Received: June 2014. Accepted: March 2015.

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons